I feel like I'm gaining weight but not sure which one is doing it I'm not adha I'm using it for weight loss but I'm 53 could I just be going through the change? Weight gain thing ?
The scary thing is that you're taking tramadol and Adderall at the same time. Tramadol contains a warning about it raising the risk of seizures, and when combined with Adderall this risk is even greater. Yes the Xanax helps but taking it daily is also iffy. Your lack of weight gain is probably due to the Zoloft and Tramadol, although they don't make you eat more, in my case either/or made losing weight impossible.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2010 • 1 answer
What would happen if you took aderall for weight but didnt have something wrong with you e.g. a.d.d?
Posted 1 Jun 2010 • 1 answer
Posted 17 Apr 2012 • 3 answers
Posted 4 Jan 2013 • 2 answers
Posted 6 Apr 2014 • 3 answers